Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 52, NWS Milwaukee, WI

June 17, 2012

NWS Milwaukee, WI issued this small craft advisory at Jun 17, 2012, 10:07 AM CDT. It took effect at Jun 18, 2012, 8:00 AM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jun 17, 2012, 10:07 AM CDT (15:07 UTC)
In effect from
Jun 18, 2012, 8:00 AM CDT
Expired
Jun 18, 2012, 10:00 PM CDT
In force
14 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

552 
WHUS73 KMKX 171507
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1007 AM CDT SUN JUN 17 2012

...GUSTY SOUTHWEST WINDS MONDAY...

.LOW PRESSURE TRACKING FROM THE DAKOTAS INTO ONTARIO WILL CAUSE A
TIGHT PRESSURE GRADIENT ACROSS SOUTHERN LAKE MICHIGAN ON MONDAY.
GUSTY SOUTHERLY WINDS WILL VEER SOUTHWEST BY MONDAY AFTERNOON.
SOME GUSTS MAY EXCEED GALE FORCE AT TIMES. 

LMZ643>646-172315-
/O.NEW.KMKX.SC.Y.0052.120618T1300Z-120619T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1007 AM CDT SUN JUN 17 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 10 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 10 PM CDT
MONDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS MONDAY MORNING VEERING SOUTHWEST
  WITH GUSTS TO 30 KNOTS MONDAY AFTERNOON. A FEW GUSTS TO 35 KNOTS
  POSSIBLE. 

* WAVES: 1 TO 3 FEET MONDAY MORNING BUILDING TO 3 TO 5 FEET MONDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
7 follow-up statements
019 
WHUS73 KMKX 172032
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 PM CDT SUN JUN 17 2012

...GUSTY SOUTHWEST WINDS DEVELOPING MONDAY MORNING...

.LOW PRESSURE TRACKING FROM THE DAKOTAS INTO ONTARIO WILL CAUSE A
TIGHT PRESSURE GRADIENT ACROSS SOUTHERN LAKE MICHIGAN ON MONDAY.
GUSTY SOUTHERLY WINDS WILL VEER SOUTHWEST BY MONDAY AFTERNOON.

LMZ643>646-180445-
/O.CON.KMKX.SC.Y.0052.120618T1300Z-120619T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
332 PM CDT SUN JUN 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 10 PM CDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 10 PM CDT
MONDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS MONDAY MORNING VEERING SOUTHWEST 20
  TO 25 KNOTS WITH GUSTS TO 30 KNOTS MONDAY AFTERNOON. A FEW
  GUSTS TO 35 KNOTS POSSIBLE...ESPECIALLY SOUTH OF WIND POINT.

* WAVES: 1 TO 3 FEET MONDAY MORNING BUILDING TO 3 TO 5 FEET 
  MONDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
864 
WHUS73 KMKX 180156
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
856 PM CDT SUN JUN 17 2012

...GUSTY SOUTHWEST WINDS DEVELOPING MONDAY MORNING...

.LOW PRESSURE TRACKING FROM THE DAKOTAS INTO ONTARIO WILL CAUSE A
TIGHT PRESSURE GRADIENT ACROSS SOUTHERN LAKE MICHIGAN ON MONDAY.
GUSTY SOUTHERLY WINDS WILL VEER SOUTHWEST BY MONDAY AFTERNOON.

GUSTS TO 35 KNOTS WILL BE POSSIBLE IN THE LATE MORNING AND
AFTERNOON CLOSER TO THE LAKE MICHIGAN SHORELINE. THE SMALL CRAFT
ADVISORY MAY NEED TO BE UPGRADED TO A GALE WARNING FOR MONDAY
AFTERNOON.

LMZ643>646-181000-
/O.CON.KMKX.SC.Y.0052.120618T1300Z-120619T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
856 PM CDT SUN JUN 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 10 PM CDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 10 PM CDT
MONDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS MONDAY MORNING VEERING SOUTHWEST 20
  TO 25 KNOTS WITH GUSTS TO 33 KNOTS MONDAY AFTERNOON. A FEW
  GUSTS TO 35 KNOTS POSSIBLE...ESPECIALLY SOUTH OF WIND POINT.

* WAVES: 1 TO 3 FEET MONDAY MORNING BUILDING TO 3 TO 6 FEET
  MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
547 
WHUS73 KMKX 180832
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 AM CDT MON JUN 18 2012

...STRONG SOUTHWEST WINDS DEVELOPING BY AFTERNOON...

.HIGH PRESSURE ACROSS THE EASTERN SEABOARD AND LOW PRESSURE
PUSHING THROUGH THE UPPER MISSISSIPPI RIVER VALLEY WILL BRING A
TIGHT PRESSURE GRADIENT TO THE NEARSHORE WATERS TODAY. GUSTY
SOUTHERLY WINDS WILL VEER SOUTHWEST AND INCREASE BY EARLY
AFTERNOON.

SOUTHERLY WINDS OF 15 TO 25 KNOTS WILL VEER SOUTHWEST AND INCREASE
TO GALE FORCE WINDS AT TIMES SOUTH OF PORT WASHINGTON THROUGH THE
AFTERNOON HOURS. WINDS WILL REMAIN JUST BELOW GALE FORCE NORTH OF
PORT WASHINGTON...THOUGH STILL QUITE GUSTY. A SMALL CRAFT ADVISORY
IS IN EFFECT NORTH OF PORT WASHINGTON THROUGH THIS EVENING. A GALE
WARNING IS IN EFFECT SOUTH OF PORT WASHINGTON THIS AFTERNOON INTO
THE EARLY EVENING.

LMZ644>646-181645-
/O.EXT.KMKX.SC.Y.0052.120618T1300Z-120618T1800Z/
/O.NEW.KMKX.GL.W.0011.120618T1800Z-120619T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
332 AM CDT MON JUN 18 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO
1 PM CDT THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
FROM 8 AM THIS MORNING TO 1 PM CDT THIS AFTERNOON. 

* WINDS: SOUTH 15 TO 25 KNOTS THIS MORNING VEERING TO SOUTHWEST
  GALES OF 35 KNOTS THIS AFTERNOON. WINDS DIMINISH TO 10 TO 20
  KNOTS THIS EVENING. 

* WAVES: 1 TO 3 FEET THIS MORNING BUILDING TO 3 TO 5 FEET THIS
  AFTERNOON...DIMINISHING THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-181645-
/O.CON.KMKX.SC.Y.0052.120618T1300Z-120619T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
332 AM CDT MON JUN 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 10 PM CDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 10 PM CDT THIS EVENING. 

* WINDS: SOUTH 15 TO 25 KNOTS THIS MORNING VEERING SOUTHWEST 20 TO
  25 KNOTS WITH GUSTS TO 30 KNOTS THIS AFTERNOON...WINDS
  DIMINISHING TO 10 TO 15 KNOTS TONIGHT. 

* WAVES: 1 TO 3 FEET THIS MORNING BUILDING TO 3 TO 6 FEET THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

DAVIS
WWW.WEATHER.GOV/MKX
203 
WHUS73 KMKX 181404
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
904 AM CDT MON JUN 18 2012

...STRONG SOUTHWEST WINDS DEVELOPING BY THIS AFTERNOON...

.HIGH PRESSURE ACROSS THE EASTERN SEABOARD AND LOW PRESSURE
PUSHING THROUGH THE UPPER MISSISSIPPI RIVER VALLEY WILL BRING A
TIGHT PRESSURE GRADIENT TO THE NEARSHORE WATERS TODAY. GUSTY
SOUTHERLY WINDS WILL VEER SOUTHWEST AND INCREASE BY EARLY
AFTERNOON.

SOUTHERLY WINDS OF 15 TO 25 KNOTS WILL VEER SOUTHWEST AND
INCREASE TO GALE FORCE WINDS AT TIMES SOUTH OF PORT WASHINGTON
THROUGH THE AFTERNOON HOURS. WINDS WILL REMAIN JUST BELOW GALE
FORCE NORTH OF PORT WASHINGTON...THOUGH STILL QUITE GUSTY. A
SMALL CRAFT ADVISORY IS IN EFFECT NORTH OF PORT WASHINGTON
THROUGH THIS EVENING. A GALE WARNING IS IN EFFECT SOUTH OF PORT
WASHINGTON THIS AFTERNOON INTO THE EARLY EVENING.

LMZ644>646-182215-
/O.CON.KMKX.SC.Y.0052.000000T0000Z-120618T1800Z/
/O.CON.KMKX.GL.W.0011.120618T1800Z-120619T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
904 AM CDT MON JUN 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
1 PM CDT THIS AFTERNOON. 

* WINDS: SOUTH 15 TO 25 KNOTS VEERING TO SOUTHWEST GALES OF 35
  KNOTS IN THE AFTERNOON. WINDS DIMINISHING TO 10 TO 20 KNOTS
  THIS EVENING.

* WAVES: 1 TO 3 FEET BUILDING TO 3 TO 5 FEET IN THE AFTERNOON...
  THEN SUBSIDING THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-182215-
/O.CON.KMKX.SC.Y.0052.000000T0000Z-120619T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
904 AM CDT MON JUN 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: SOUTH 15 TO 25 KNOTS VEERING SOUTHWEST 20 TO 25 KNOTS
  WITH GUSTS TO 30 KNOTS IN THE AFTERNOON. WINDS DIMINISHING TO 10
  TO 15 KNOTS TONIGHT.

* WAVES: 1 TO 3 FEET THIS MORNING BUILDING TO 3 TO 6 FEET IN THE
  AFTERNOON...THEN SUBSIDING THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
694 
WHUS73 KMKX 182103
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
403 PM CDT MON JUN 18 2012

...STRONG SOUTHWEST WINDS THROUGH EARLY EVENING...

.HIGH PRESSURE ACROSS THE EASTERN SEABOARD AND LOW PRESSURE
PUSHING THROUGH THE UPPER MISSISSIPPI RIVER VALLEY IS CAUSING A
TIGHT PRESSURE GRADIENT TO THE NEARSHORE WATERS TODAY. SOUTHWESTERLY
WINDS OF 15 TO 25 KNOTS WITH GALE FORCE GUSTS WILL DIMINISH IN THE
EARLY EVENING. WINDS WILL REMAIN JUST BELOW GALE FORCE NORTH OF
PORT WASHINGTON...THOUGH STILL QUITE GUSTY. A SMALL CRAFT ADVISORY
IS IN EFFECT NORTH OF PORT WASHINGTON THROUGH THIS EVENING. A GALE
WARNING IS IN EFFECT SOUTH OF PORT WASHINGTON INTO THE EARLY
EVENING.

LMZ644>646-190000-
/O.CON.KMKX.GL.W.0011.000000T0000Z-120619T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
403 PM CDT MON JUN 18 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* WINDS: SOUTHWEST 20 TO 30 KNOTS WITH GALE FORCE GUSTS TO 35
  KNOTS...DIMINISHING TO 10 TO 20 KNOTS THIS EVENING.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET LATE IN THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-190000-
/O.CON.KMKX.SC.Y.0052.000000T0000Z-120619T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
403 PM CDT MON JUN 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: SOUTH 20 TO 30 KNOTS...DIMINISHING TO 10 TO 15 KNOTS
  AFTER MIDNIGHT.

* WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET LATE IN THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
740 
WHUS73 KMKX 182359
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
659 PM CDT MON JUN 18 2012

...BREEZY SOUTHWEST WINDS SLOWLY DECREASING THIS EVENING...

.BREEZY SOUTHWEST WINDS WILL DIMINISH LATE THIS EVENING AS
TEMPERATURES COOL AND MIXING CEASES. A SMALL CRAFT ADVISORY MAY BE
NEEDED AGAIN FOR TUESDAY DUE TO ANOTHER HOT AND BREEZY DAY. 


LMZ644>646-190300-
/O.CAN.KMKX.GL.W.0011.000000T0000Z-120619T0000Z/
/O.EXA.KMKX.SC.Y.0052.000000T0000Z-120619T0300Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
659 PM CDT MON JUN 18 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS WITH HIGHER GUSTS...DIMINISHING
  TO 10 TO 20 KNOTS BY LATE EVENING.

* WAVES: 2 TO 4 FEET SUBSIDING TO 1 TO 2 FEET DURING THE OVERNIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-190300-
/O.CON.KMKX.SC.Y.0052.000000T0000Z-120619T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
659 PM CDT MON JUN 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS...DIMINISHING TO 10 TO 15 KNOTS
  BY LATE EVENING. 

* WAVES: 2 TO 4 FEET SUBSIDING TO 1 TO 2 FEET LATE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
GEHRING
268 
WHUS73 KMKX 190253
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
953 PM CDT MON JUN 18 2012


LMZ644>646-190400-
/O.EXP.KMKX.SC.Y.0052.000000T0000Z-120619T0300Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
953 PM CDT MON JUN 18 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING. 

BREEZY SOUTHWEST WINDS HAVE DIMINISHED TO 10 TO 20 KNOTS FOR THE
REMAINDER OF THE NIGHT. WAVES WILL RANGE FROM 1 TO 3 FEET. A
SMALL CRAFT ADVISORY MAY BE NEEDED AGAIN ON TUESDAY DUE TO ANOTHER
HOT AND BREEZY DAY.

$$

LMZ643-190400-
/O.EXP.KMKX.SC.Y.0052.000000T0000Z-120619T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
953 PM CDT MON JUN 18 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING. 

BREEZY SOUTHWEST WINDS HAVE DIMINISHED TO 10 TO 20 KNOTS FOR THE
REMAINDER OF THE NIGHT. WAVES WILL RANGE FROM 1 TO 3 FEET. A
SMALL CRAFT ADVISORY MAY BE NEEDED AGAIN ON TUESDAY DUE TO ANOTHER
HOT AND WINDY DAY.

$$


WWW.WEATHER.GOV/MKX
GEHRING

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 17, 3:34 AM CDT, 6 hours 33 minutes earlier.

Area forecast discussion, Jun 17, 3:34 AM CDT, 6 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
334 AM CDT SUN JUN 17 2012

.TODAY...FORECAST CONFIDENCE...HIGH

WEAK COLD FRONT...OR MORE APPROPRIATELY A WEAK DEWPOINT FRONT...WILL
BE EAST OF THE AREA BY 12Z.  HIGH PRESSURE BUILDS IN WITH CLEARING
SKIES. LOTS OF SUNSHINE WITH 925MB TEMPS RECOVERING PRETTY QUICKLY
DURING THE AFTERNOON. THIS SHOULD ALLOW TEMPS TO REBOUND BACK INTO
THE MID 80S MOST PLACES THIS AFTERNOON. THUS...THIS COLD FRONT
DOESN/T HAVE ANY TEETH. DEWPOINTS WILL BE NEARLY 15 DEGREES COOLER
THAN YESTERDAY...SO THAT/S THE REAL RELIEF.

.TONIGHT...FORECAST CONFIDENCE...EDIUM

QUIET WEATHER AROUND HERE THROUGH THE EVENING AS CONDITIONS GET
VERY UNSETTLED ACROSS MINNESOTA. A STRONG WARM ADVECTION RETURN
FLOW KICKS IN TONIGHT. THE CORE OF A RAPIDLY STRENGTHENING LOW
LEVEL JET WILL STRETCH FROM SOUTHEAST NEBRASKA INTO SOUTHERN
MINNESOTA THIS EVENING. WE EXPECT TO SEE A LARGE MCS DEVELOP OVER
MINNESOTA DURING THE EVENING...WITH PROPAGATION LIKELY TO THE EAST
THEN SOUTHEAST AFTER MIDNIGHT. CORFIDI VECTORS/THICKNESS PATTERN
SUGGEST A DECENT TURN TOWARD OUR NORTHWEST FORECAST AREA AS IT
LIKELY EVOLVES INTO LARGE BOWING SYSTEM. DEEP LAYER SHEAR WILL BE
ON THE ORDER OF 40-50KTS WITH OVER 1000J/KG OF ELEVATED CAPE. THE
MODELS ARE IN PRETTY GOOD AGREEMENT ABOUT WHERE THIS STUFF WILL
INITIALLY DEVELOP. THE UNCERTAINTY INCREASES...AS USUAL...ON WHAT
IT WILL LOOK LIKE AND WHERE IT WILL BE TOWARD THE DIURNAL MINIMUM
LATE TONIGHT AS IT ROLLS INTO OUR NORTHWEST FORECAST AREA. SPC HAS
PUT SOME OF THE AREA WEST OF MADISON IN A SLIGHT RISK AND THAT/S
REASONABLE. WIND AND HAIL WOULD BE THE MAIN THREAT AT THAT POINT.

.MONDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE...MEDIUM

BULK OF MODELS SUGGEST CONVECTIVE COMPLEX WILL BE ONGOING MONDAY
MORNING...WITH OVERLAP OF MODELS SUGGESTING THE NORTHERN FORECAST
AREA HAS THE BEST CHANCE FOR STORMS. AFTER THAT...MODELS ALL KEEP
THE SFC WARM FRONT NORTH...WITH HOT CONDITIONS ACROSS THE FORECAST
AREA. MORNING CONVECTION COULD CERTAINLY WREAK HAVOC ON FORECAST
HIGHS IN THE LOW TO MID 90S...PARTICULARLY TOWARD THE LAKE IF WINDS
END UP BEING ONSHORE FOR MUCH OF THE DAY. WRK-ARW SUGGESTING A
SCENARIO LIKE THIS. FOR NOW THOUGH...WILL GO WITH BULK OF MODELS
SUGGESTING A HOT AFTERNOON ONCE THE MAJORITY OF CLOUDS MOVE OUT.
MODELS INDICATING PRETTY DECENT WINDS MONDAY...POSSIBLY GUSTING
TO AROUND 40 MPH. WINDS SHOULD HELP BATTLE THE HEAT...KEEPING
DEWPOINTS AND THUS HEAT INDEX VALUES FROM GETTING OUT OF HAND.

NEXT LOW WILL BE OVER THE EASTERN DAKOTAS ON TUESDAY. WARM FRONT WITH
THIS LOW ALSO EXPECTED TO BE NORTH OF THE FORECAST AREA...SO WENT
HOT AGAIN IN THE LOW 90S WITH 925 MB TEMPS AROUND 27C. CONVECTION
AGAIN COULD RESULT IN THE FRONT BEING FARTHER SOUTH AND THUS NOT
AS HOT TEMPS...BUT WILL STICK WITH WHAT THE MODELS ARE SHOWING AT
THIS TIME. KEPT SOME LOW POPS IN THE NORTH TOWARD THE FRONT...BUT
OTHERWISE SHOULD BE DRY. LOOKS BREEZY AGAIN TUESDAY...PROBABLY A
BIT LESS THAN ON MONDAY.

COLD FRONT TO APPROACH ON WEDNESDAY. LOOKS LIKE THE FRONT ARRIVES
LATE ENOUGH FOR LOW 90S IN AT LEAST THE EAST. SHOWERS AND STORMS ARE
THEN EXPECTED MAINLY IN THE EVENING AND OVERNIGHT AS THE FRONT MOVES
THROUGH.

.THURSDAY THROUGH SATURDAY...FORECAST CONFIDENCE...MEDIUM

HIGH PRESSURE EXPECTED TO BRING QUIET AND PLEASANT WEATHER TO END
THE WEEK...WITH A DECENT AMOUNT OF SUN AND NEAR NORMAL TEMPERATURES
THROUGH FRIDAY. COULD THEN SEE A SHORTWAVE BRING SHOWERS AND
STORMS BACK TO THE AREA FRIDAY NIGHT OR SATURDAY.

&&

.AVIATION/12Z TAFS/...VFR THROUGH THE PERIOD EXCEPT FOR A POSSIBLE
THUNDERSTORM IN THE MADISON AREA TOWARD THE VERY END OF THE TAF
PERIOD...10-12Z MON...THAT COULD BRING IN A BRIEF PERIOD OF MVFR
CONDITIONS. IN THE VERY SHORT RANGE...ANY LINGERING SHOWERS AND
STORMS WILL MOVE EAST BY 12Z THIS MORNING. MID AND HIGH CLOUDS WILL
THIN WITH PLENTY OF SUNSHINE THIS MORNING. MORE HIGH CLOUDS ARRIVE
LATER THIS AFTERNOON AND EVENING WITH CONVECTION DEVELOPING WEST OF
WISCONSIN.

&&

.MARINE...A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED ON MONDAY
INTO MONDAY EVENING...DUE TO STRONG SOUTHWEST WINDS IN RESPONSE TO
LOW PRESSURE MOVING EAST ACROSS THE UPPER MISSISSIPPI VALLEY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...DAVIS
MONDAY THROUGH SATURDAY...DDV
Hazardous weather outlook, Jun 17, 3:57 AM CDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
357 AM CDT SUN JUN 17 2012

WIZ046-047-051-052-056>060-062>072-180900-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
357 AM CDT SUN JUN 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY LATE TONIGHT...NORTHWEST OF A FOND DU LAC
TO MADISON TO DODGEVILLE LINE...WITH A CHANCE OF THUNDERSTORMS TO
THE EAST. WE EXPECT A LARGE THUNDERSTORM COMPLEX TO DEVELOP OVER
PORTIONS OF SOUTHERN MINNESOTA THIS EVENING...THEN TURN TO THE
SOUTHEAST AND ROLL INTO PORTIONS OF SOUTH CENTRAL WISCONSIN AFTER
MIDNIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS JUST WEST OF
MADISON WITH LARGE HAIL AND DAMAGING WIND THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES CONTINUE FROM TIME TO TIME MONDAY THROUGH
SATURDAY AS A MEANDERING FRONTAL BOUNDARY MAY INTERACT WITH A WARM
AND HUMID AIRMASS IN PLACE ACROSS THE REGION.

HEAT INDEX VALUES WILL REACH THE MID 90S BOTH MONDAY AND TUESDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT.

LMZ643>646-180900-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
357 AM CDT SUN JUN 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS AFTER 4 AM TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

BREEZY SOUTH TO SOUTHWEST WINDS WILL DEVELOP MONDAY THROUGH
MONDAY NIGHT AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE
UPPER MISSISSIPPI RIVER VALLEY. A SMALL CRAFT ADVISORY WILL LIKELY
BE NEEDED.

THUNDERSTORM CHANCES CONTINUE FROM TIME TO TIME MONDAY THROUGH
SATURDAY AS A MEANDERING FRONTAL BOUNDARY MAY INTERACT WITH A WARM
AND HUMID AIRMASS IN PLACE ACROSS THE REGION.

DAVIS

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 11:29 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee16 min
Jun 16, 11:35 PM CDTSpecial Marine WarningMKX40 min
Jun 17, 12:01 AM CDTSpecial Marine WarningMKX59 min

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.